Alert archive / Missouri / River Flood Warnings in 2011

River Flood Warning 28, NWS Kansas City, MO

March 19, 2011Bates County, Cass County, Henry County, Missouri

NWS Kansas City, MO issued this river flood warning at Mar 19, 2011, 9:09 PM CDT for Bates County, Cass County, Henry County, Missouri. It took effect at Mar 20, 2011, 12:31 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Mar 19, 2011, 9:09 PM CDT (02:09 UTC)
In effect from
Mar 20, 2011, 12:31 PM CDT
Expired
Mar 20, 2011, 8:49 PM CDT
In force
8 hr
Issued by
NWS Kansas City, MO
Flood severity
Minor

Counties Bates County, MO, Cass County, MO, Henry County, MO

The radar

The Pleasant Hill radar (KEAX), 43 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Grand River near Urich (URHM7).

Action stage
21 ft
Minor stage
24 ft
Moderate stage
26 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06921600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

637 
WGUS43 KEAX 200209
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
909 PM CDT SAT MAR 19 2011
  

...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING STREAMS...

  SOUTH GRAND RIVER AT URICH

AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...HENRY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC013-037-083-210209-
/O.NEW.KEAX.FL.W.0028.110320T1706Z-110322T1942Z/
/URHM7.1.ER.110320T1706Z.110321T0600Z.110321T1942Z.UU/
909 PM CDT SAT MAR 19 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SOUTH GRAND RIVER AT URICH.
* FROM SUNDAY AFTERNOON TO TUESDAY AFTERNOON.
* AT 7:40 PM SATURDAY THE STAGE WAS 15.2 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 25.1 FEET BY EARLY MONDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY AFTERNOON.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5 
  MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW LYING PASTURES ALONG
  WITH CROPLAND AND SECONDARY ROADS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

SOUTH GRAND RIVER
  URICH           24   15.2   SAT 08 PM   25.1 EARLY MONDAY MORNING

$$
3 follow-up statements
370 
WGUS83 KEAX 201019
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
519 AM CDT SUN MAR 20 2011
   

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...

  BIG CREEK AT BLAIRSTOWN 
  SOUTH GRAND RIVER AT URICH 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...
HENRY...JOHNSON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC037-083-101-211019-
/O.CON.KEAX.FL.W.0029.110320T1730Z-110322T0700Z/
/BLRM7.1.ER.110320T1730Z.110321T0000Z.110321T0700Z.UU/
519 AM CDT SUN MAR 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK AT BLAIRSTOWN.
* FROM THIS AFTERNOON TO LATE MONDAY NIGHT.
* AT 5:00 AM SUNDAY THE STAGE WAS 18.0 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 20.4 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY EARLY MONDAY MORNING.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BIG CREEK
  BLAIRSTOWN      20   18.0   SUN  5 AM   20.4 THIS EVENING

$$

MOC013-037-083-211018-
/O.CON.KEAX.FL.W.0028.110320T1706Z-110322T1942Z/
/URHM7.1.ER.110320T1706Z.110321T0600Z.110321T1942Z.UU/
519 AM CDT SUN MAR 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH GRAND RIVER AT URICH.
* FROM THIS AFTERNOON TO TUESDAY AFTERNOON.
* AT 7:40 PM SATURDAY THE STAGE WAS 15.2 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 25.1 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY EARLY MONDAY AFTERNOON.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5 
  MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW LYING PASTURES ALONG
  WITH CROPLAND AND SECONDARY ROADS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

SOUTH GRAND RIVER
  URICH           24   15.2   SAT  8 PM   25.1 EARLY MONDAY MORNING

$$
273 
WGUS83 KEAX 201540
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1040 AM CDT SUN MAR 20 2011
   

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
 
  BIG CREEK AT BLAIRSTOWN
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CASS...HENRY...JOHNSON

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
 
  SOUTH GRAND RIVER AT URICH 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...HENRY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC037-083-101-201610-
/O.CAN.KEAX.FL.W.0029.000000T0000Z-110322T0700Z/
/BLRM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1040 AM CDT SUN MAR 20 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG CREEK AT BLAIRSTOWN.
* AT 10:00 AM SUNDAY THE STAGE WAS 18.1 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE WITH A VALUE OF 
  18.8 FEET THIS AFTERNOON. 


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BIG CREEK
  BLAIRSTOWN      20   18.1   SUN 10 AM   18.8 THIS AFTERNOON

$$

MOC013-037-083-211539-
/O.EXT.KEAX.FL.W.0028.110320T1731Z-110322T0500Z/
/URHM7.1.ER.110320T1731Z.110321T0000Z.110321T0500Z.UU/
1040 AM CDT SUN MAR 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH GRAND RIVER AT URICH.
* UNTIL LATE MONDAY NIGHT.
* AT  6:59 AM SUNDAY THE STAGE WAS 22.8 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 24.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY EARLY MONDAY MORNING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5 
  MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW LYING PASTURES ALONG
  WITH CROPLAND AND SECONDARY ROADS.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

SOUTH GRAND RIVER
  URICH           24   22.8   SUN 07 AM   24.5 THIS EVENING

$$
927 
WGUS83 KEAX 210149
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
849 PM CDT SUN MAR 20 2011
   

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
 
  SOUTH GRAND RIVER AT URICH
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...HENRY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC013-037-083-210219-
/O.CAN.KEAX.FL.W.0028.000000T0000Z-110322T0500Z/
/URHM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
849 PM CDT SUN MAR 20 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SOUTH GRAND RIVER AT URICH.
* AT  7:35 PM SUNDAY THE STAGE WAS 22.2 FEET. 
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 23.1 FEET.  THE 
  RIVER WILL CONTINUE TO FALL TO 18.4 FEET BY TUESDAY MORNING.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

SOUTH GRAND RIVER
  URICH           24   22.2   SUN 08 PM   21.3 EARLY MONDAY MORNING

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Mar 19, 6:33 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Mar 19, 6:33 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
633 PM CDT SAT MAR 19 2011

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...
/435 PM CDT SAT MAR 19 2011/
SHORT RANGE (TODAY THROUGH MONDAY)...

ONGOING STORMS ACROSS THE FORECAST REGION ARE THE FOCUS OF THE
WEATHER IN THE SHORT TERM...BUT THERE IS ANOTHER SIGNIFICANT
CHANCES AT SEVERE WEATHER STARTING IN THE MEDIUM RANGE...ON
TUESDAY.

MORNING STORMS ACROSS NORTH CENTRAL OKLAHOMA RECEIVED SOME
ASSISTANCE FROM A BROKEN JET STREAK AT H3...WHICH PROVIDED A NICE
DIFFLUENT FLOW ALOFT ACROSS SOUTHEAST KANSAS AND FAR SOUTHWEST
MISSOURI UNDER THE STRONGER WESTERLIES TOPPING THE UPPER LEVEL RIDGE.
COMBINE THIS DIFFLUENT FLOW WITH MUCAPE VALUES EARLIER TODAY OF 500
TO 1000 J/KG IN THOSE AREAS...AND SEVERE THUNDERSTORMS RESULTED.
EARLY THIS AFTERNOON ACTIVITY HAS CONTINUED TO SPREAD NORTH AND EAST
INTO THE WESTERN HALF OF MISSOURI...AND WHILE SOME OF THE ELEVATED
INSTABILITY ADVECTED IN ALOFT ACROSS THE KANSAS-MISSOURI BORDER...IN
GENERAL THE SHEAR AND INSTABILITY BOTH HAVE BEEN INSUFFICIENT TO
SUPPORT MAINTAINING ANY SEVERE STORMS. AND...WITH THE DEVELOPMENT OF
THE LINEAR LINE OF STORMS ACROSS SOUTHWEST MISSOURI...THOUGHTS ARE
THAT OUR SEVERE POTENTIAL FOR THE REST OF THE AFTERNOON AND EVENING
HOURS IS DONE.

LOOKING TO LATE THIS EVENING THROUGH EARLY SUNDAY MORNING TIME
FRAME...NOCTURNAL JET WILL GET CRANKING LATER TONIGHT...FOCUSING THE
JUICIER THETA-E ADVECTION ACROSS NORTHERN KANSAS AND NORTHERN
MISSOURI LATE TONIGHT AS A WEAK SHORTWAVE EXITS THE CENTRAL ROCKIES
AND MOVES TOWARDS THE NORTHERN PLAINS. THIS IS EXPECTED TO ALLOW ONE
OF TWO SCENARIOS TO PLAY OUT FOR TONIGHT. ONE...THE ACTIVITY
CURRENTLY IN SOUTH CENTRAL KANSAS HOLDS TOGETHER UNTIL IT ADVECTS
INTO THE NORTHERN HALF OF OUR FORECAST AREA LATER THIS EVENING...NOT
LOOKING LIKELY AT THIS TIME. TWO...REDEVELOPMENT OF STORMS OCCURS IN
PLACE ACROSS NORTHERN MISSOURI EARLY SUNDAY MORNING...THOUGH WITH
THIS SECOND SCENARIO THE DEVELOPMENT MIGHT BE JUST FAR ENOUGH NORTH
TO NOT THREATEN OUR FORECAST AREA. HAVE LEFT LIKELY TO CATEGORICAL
POPS IN FOR THE OVERNIGHT HOURS TO COVER EITHER OF
POSSIBILITY...THOUGH THE EVENING SHIFT MIGHT BE ABLE TO REFINE
PLACEMENT OF HIGHER POPS AS THE ACTIVITY IN SOUTH CENTRAL KANSAS
EVOLVES.

SUNDAY INTO MONDAY...THE WARM FRONT THAT WAS ALONG THE RED RIVER
VALLEY WELL TO OUR SOUTH THIS MORNING...IS EXPECTED TO LIFT UP
THROUGH MUCH OF THE FORECAST AREA SUNDAY MORNING...STALLING OUT NEAR
THE IOWA BORDER THROUGH MONDAY AS THE CENTRAL ROCKIES SHORTWAVE
MOVES INTO THE UPPER GREAT LAKES. ANY ONGOING ACTIVITY FROM THE
EARLY MORNING HOURS OF SUNDAY COULD STILL BE WORKING TO EXIT THE
FORECAST AREA THROUGH NOON...BUT THOUGHTS ARE THAT WE MIGHT STRUGGLE
FOR ACTIVITY IN THE AFTERNOON THANKS TO AN ELEVATED MIXED
LAYER...AND/OR SUBSIDENCE IN THE WAKE OF ANY EXITING ACTIVITY.
SO...HAVE LEFT SLIGHT CHANCE TO CHANCE POPS IN FOR SUNDAY AFTERNOON
NEAR THE IOWA BORDER...WITH CHANCE POPS MONDAY ACROSS THE NORTHERN
THIRD OF THE FORECAST AREA ROUGHLY ASSOCIATED WITH THE EXPECTED
STALLED FRONTAL BOUNDARY.

CUTTER

MEDIUM RANGE (TUESDAY THROUGH SATURDAY)...

AN ENERGETIC TROUGH WILL EJECT INTO THE PLAINS STATES TUESDAY AND
WITH SOUTHERLY SURFACE WINDS PUMPING MOISTURE INTO THE REGION FOR
SEVERAL DAYS AHEAD OF THE SYSTEM THE THREAT OF SEVERE WEATHER
IS INCREASING. BY THE EVENING HOURS THE LEFT FRONT
QUADRANT OF THE UPPER JET WILL BE NOSING INTO THE LOWER MISSOURI
VALLEY WITH STRONGLY DIFFLUENT FLOW. THIS STRONGLY DIFFLUENT FLOW
WILL RESIDE OVER TOP OF A WELL PRONOUNCED WARM SECTOR. STRONG LOW TO
MID LEVEL WINDS WILL LEAD TO SHEAR VALUES SUPPORTIVE FOR SEVERE
STORMS. HODOGRAPHS SHOW DECENT LOW LEVEL CURVATURE SO DESPITE SOUTH
SOUTHWESTERLY SURFACE FLOW ALL CONVECTIVE MODES AND ASSOCIATED
SEVERE TYPES SEEM REASONABLE AT THIS POINT. THE ONE CONCERN
CONTINUES TO BE WHETHER OR NOT CLOUDS WILL ERODE ENOUGH IN THE LARGE
AND WELL PRONOUNCED WARM SECTOR TO ALLOW FOR MORE WIDESPREAD AND
INCREASED INSTABILITY. THIS UNCERTAINTY LOWERS CONFIDENCE LEVELS ON
JUST HOW WIDESPREAD A SEVERE EPISODE IT MAY BE...DESPITE THE MANY
POSITIVES THIS SYSTEM IS DEPICTING FOR A DAY FOUR FORECAST.

THE COLD FRONT ASSOCIATED WITH THE TUESDAY SYSTEM WILL MOVE THROUGH
THE FORECAST AREA TUESDAY NIGHT AND BEHIND IT COLDER AIR WILL
DOMINATE THE REGION THROUGH THE END OF THE WEEK. THIS SHOULD ALSO
LEAD TO DRIER WEATHER THROUGH THE END OF THE WEEK WITH ONE
EXCEPTION. MODELS ARE INDICATING A SYSTEM TRACKING THROUGH THE
SOUTHERN PLAINS WHICH MAY BRING A CHANCE FOR RAIN AND SNOW THURSDAY
INTO FRIDAY.

CDB

&&

.AVIATION...

FOR THE 00Z TAFS...SECOND REGION OF ELEVATED CONVECTION FROM CENTRAL
TO EAST CENTRAL KS WILL LIFT ENE AND AFFECT THE TERMINALS THROUGH
THIS EVENING. SOME SCATTERED SHOWERS WHICH POPPED UP OVER WEST
CENTRAL MO WILL AFFECT KMKC MORE SO THAN KMCI. BRISK SELY SURFACE
WINDS WILL REMAIN GUSTY THIS EVENING. VFR CEILINGS SHOULD SHORTLY
GIVE WAY TO MVFR CEILINGS AS THIS NEXT CLUSTER OF SHOWERS/EMBEDDED
THUNDERSTORMS APPROACHES. IN THE WAKE OF THIS NEXT REGION OF RAIN
EXPECT MVFR FOG AND CEILINGS. OVERALL LATEST RUC IS HANDLING THE
ONGOING CONVECTION BEST. NAM/GFS/HRRR HAVE NOT DONE SUCH A STELLAR
JOB. WILL MODEL RAIN CHANCES LATER TONIGHT ON WHERE ISENTROPIC
ASCENT SHOULD BE STRONGEST WITH VEERING OF LOW LEVEL JET. THIS
POINTS MORE INTO NW MO AND AFFECTING THE KSTJ TERMINAL TOWARDS THE
PRE-DAWN HOURS. CONFIDENCE LOW IN THE SOUTHERN EDGE OF ANY
CONVECTION REACHING KMCI/KMKC SO WILL LEAVE RAIN CHANCES OUT FOR NOW
AFTER 05Z.

PASSAGE OF A NEBULOUS WARM FRONT SUNDAY MORNING SHOULD ALLOW SURFACE
WINDS TO BACK TO THE SOUTH AND RATCHET UP. ALSO EXPECTING MVFR
STRATOCU DECK TO SCOUR OUT WITH BETTER AFTERNOON MIXING.

MJ

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

WFO EAX
Hazardous weather outlook, Mar 19, 7:10 PM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
710 PM CDT SAT MAR 19 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-201130-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
710 PM CDT SAT MAR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

A SECOND ROUND OF SHOWERS AND EMBEDDED THUNDERSTORMS WILL AFFECT EAST
CENTRAL KANSAS AND WEST CENTRAL KANSAS THIS EVENING AND SPREAD INTO
NORTHERN MISSOURI LATER TONIGHT.

ADDITIONAL SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TO
DEVELOP ACROSS CENTRAL AND NORTHERN KANSAS LATER TONIGHT...AFFECTING
NORTHEAST KANSAS AND NORTHWEST MISSOURI AFTER MIDNIGHT. NO SEVERE
THUNDERSTORMS ARE EXPECTED OVERNIGHT. HOWEVER...SMALL HAIL WITH SOME
OF THE STRONGER STORMS WOULD BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

EMBEDDED THUNDERSTORMS MAY STILL BE LINGERING ACROSS NORTHERN
MISSOURI SUNDAY MORNING. HOWEVER...THE THUNDERSTORM THREAT WILL EXIT
NORTHERN MISSOURI LATER SUNDAY MORNING AS A WARMER AND MORE STABLE
LAYER ALOFT SPREADS ACROSS THE OUTLOOK AREA AND INHIBITS THE
DEVELOPMENT OF THUNDERSTORMS.

OTHERWISE...A VERY ENERGETIC STORM SYSTEM WILL ENTER THE PLAINS
TUESDAY...WITH THUNDERSTORM CHANCES INCREASING ALONG A FRONT
APPROACHING FROM THE WEST ON TUESDAY AFTERNOON AND EVENING. SEVERE
WEATHER MAY BE POSSIBLE WITH THESE STORMS...PARTICULARLY ACROSS
EASTERN KANSAS AND FAR WESTERN MISSOURI.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH MONDAY NIGHT. SPOTTER
ACTIVATION MAY BE NEEDED TUESDAY AFTERNOON AND EVENING ACROSS PARTS
OF THE OUTLOOK AREA.

MJ

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 9:45 PM CDTRiver Flood WarningEAXCass, Henry, Johnson13 hr
Mar 20, 2:49 AM CDTSevere Thunderstorm WarningEAXAtchison26 min
Mar 20, 3:13 AM CDTSevere Thunderstorm WarningEAXAtchison14 min
Mar 20, 3:59 AM CDTSpecial Weather StatementEAXWorth31 min
Mar 20, 4:26 AM CDTSpecial Weather StatementEAXWorth19 min

Nearby

River Flood Warnings in Missouri, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.